# SDR SWIA200819695

- Difficulty date: April 6, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 21,322 hours, 31,426 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER NR 10 ON RIGHT WING BETWEEN RIBS NR 8 AND NR 9 IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH MAJOR REPAIR ON RIGHT WING PER SRM 57-20-03.
